RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 136–141 (Mi mz12098)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A Combinatorial Invariant of Morse–Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere $S^n$, $n\ge 4$

V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka

National Research University "Higher School of Economics", Nizhny Novgorod Branch

Keywords: Morse–Smale diffeomorphism, topological conjugacy, topological classification.

Funding Agency Grant Number
HSE Basic Research Program 95
Russian Science Foundation 17-11-01041
This work was supported by the Russian Science Foundation under grant 17-11-01041 and by the Basic Research Program of the National Research University Higher School of Economics for the year 2018 (grant no. 95).


DOI: https://doi.org/10.4213/mzm12098

Full text: PDF file (467 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 132–136

Bibliographic databases:

Document Type: Article
MSC: 37D15
Received: 18.06.2018

Citation: V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “A Combinatorial Invariant of Morse–Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere $S^n$, $n\ge 4$”, Mat. Zametki, 105:1 (2019), 136–141; Math. Notes, 105:1 (2019), 132–136

Citation in format AMSBIB
\Bibitem{GriGurPoc19}
\by V.~Z.~Grines, E.~Ya.~Gurevich, O.~V.~Pochinka
\paper A Combinatorial Invariant of Morse--Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere~$S^n$, $n\ge 4$
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 136--141
\mathnet{http://mi.mathnet.ru/mz12098}
\crossref{https://doi.org/10.4213/mzm12098}
\elib{http://elibrary.ru/item.asp?id=36603833}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 132--136
\crossref{https://doi.org/10.1134/S0001434619010140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064243127}


Linking options:
  • http://mi.mathnet.ru/eng/mz12098
  • https://doi.org/10.4213/mzm12098
  • http://mi.mathnet.ru/eng/mz/v105/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Morse–Smale systems and topological structure of the underlying manifolds”, Russian Math. Surveys, 74:1 (2019), 37–110  mathnet  crossref  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:74
    References:6
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019